• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Weight gain and contraception


I just switched over from the pill (microgynon - the one they give everyone at first) to Implanon (the implant...its a little stick in your arm that lasts 3 years).

Anyway, I've just been looking at forums on the internet and a lot of people complaining about weight gain after having Implanon. I am DEFINITELY sticking to Slimming World now.

No weight gain for Ginny!

Did anybody else have weight gain as a side-effect from starting the pill or anything like that?
Get Rid of this ad and join in on the conversation for free today! Tap here!
I did at first when i went on my mini-pill (Progesteron (?) only Pill) gained about a stone in 2 weeks. (Bearing in mind i wasn't doing SW at the time and was eating rubbish anyway so that probably didn't help)
But on my pill i don't get * week... well not literally anyway, still get all the other body symptoms like bad skin, weight fluctuations, temper, tiredness and cramping pain, but nothing to show for it as it were! haha..

Don't worry m'love, stick with it and on the off chance there is a gain, it will all come back off as quickly when your body realises it's something to get used too.. xxx
I was worried about this too (depot injection) but it seems to be fine, at the end of the day you put on weight if you take in more energy than you are using.

Granted contraception can change your emotions and therefore make you miserable and comfort eat, but as long as you stick to the SW principles I'm sure you'll be fine. xxx


I'm getting a copy of the recipe book "100 Comfort Foods" tonight so that should help keep the comfort eating healthy! lol.

I'm also planning to re-read Gillian Rileys "Eating Less". It's a fab book and I really recommend it to anyone who struggles with overeating and falling of the proverbial wagon. It's fab.

Similar threads